Sh:409

Bib entry
@article{Sh:409,
 author = {Kojman, Menachem and Shelah, Saharon},
 title = {{Nonexistence of universal orders in many cardinals}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {57},
 number = {3},
 year = {1992},
 pages = {875--891},
 issn = {0022-4812},
 doi = {10.2307/2275437},
 mrclass = {03C55 (03C45 03C50 06A05)},
 mrnumber = {1187454},
 mrreviewer = {Fuxing Shen},
 doi = {10.2307/2275437},
 note = {\href{https://arxiv.org/abs/math/9209201}{arXiv: math/9209201}},
 arxiv_number = {math/9209201}
}